Armen Shirikyan
Armen Shirikyan
Professor of Mathematics, CY Cergy Paris Université
Verified email at u-cergy.fr - Homepage
Title
Cited by
Cited by
Year
Mathematics of two-dimensional turbulence
S Kuksin, A Shirikyan
Cambridge University Press, 2012
2002012
Stochastic dissipative PDE's and Gibbs measures
S Kuksin, A Shirikyan
Communications in Mathematical Physics 213 (2), 291-330, 2000
1502000
A Coupling Approach to Randomly Forced Nonlinear PDE's. I
S Kuksin, A Shirikyan
Communications in Mathematical Physics 221 (2), 351-366, 2001
1342001
Coupling approach to white-forced nonlinear PDEs
S Kuksin, A Shirikyan
Journal de mathématiques pures et appliquées 81 (6), 567-602, 2002
912002
Ergodicity for the randomly forced 2D Navier–Stokes equations
S Kuksin, A Shirikyan
Mathematical Physics, Analysis and Geometry 4 (2), 147-195, 2001
722001
A coupling approach to randomly forced nonlinear PDE's. II
S Kuksin, A Piatniski, A Shirikyan
Communications in mathematical physics 230 (1), 81-85, 2002
712002
Randomly forced CGL equation: stationary measures and the inviscid limit
S Kuksin, A Shirikyan
Journal of Physics A: Mathematical and General 37 (12), 3805, 2004
562004
Approximate controllability of three-dimensional Navier–Stokes equations
A Shirikyan
Communications in mathematical physics 266 (1), 123-151, 2006
552006
Internal exponential stabilization to a nonstationary solution for 3D Navier–Stokes equations
V Barbu, SS Rodrigues, A Shirikyan
SIAM journal on control and optimization 49 (4), 1454-1478, 2011
542011
Exponential ergodicity and regularity for equations with Lévy noise
E Priola, A Shirikyan, L Xu, J Zabczyk
Stochastic Processes and their Applications 122 (1), 106-133, 2012
522012
On finite-dimensional projections of distributions for solutions of randomly forced 2D Navier-Stokes equations
A Agrachev, S Kuksin, A Sarychev, A Shirikyan
Annales de l'IHP Probabilités et statistiques 43 (4), 399-415, 2007
452007
Exact controllability in projections for three-dimensional Navier-Stokes equations
A Shirikyan
Annales de l'IHP Analyse non linéaire 24 (4), 521-537, 2007
35*2007
Exponential mixing for 2D Navier-Stokes equations perturbed by an unbounded noise
A Shirikyan
Journal of Mathematical Fluid Mechanics 6 (2), 169-193, 2004
352004
Ergodicity for a class of Markov processes and applications to randomly forced PDE'S. II
A Shirikyan
Discrete & Continuous Dynamical Systems-B 6 (4), 911, 2006
282006
Analyticity of solutions for randomly forced two-dimensional Navier-Stokes equations
AR Shirikyan
Russian Mathematical Surveys 57 (4), 785, 2002
272002
Qualitative properties of stationary measures for three-dimensional Navier–Stokes equations
A Shirikyan
Journal of Functional Analysis 249 (2), 284-306, 2007
252007
Law of large numbers and central limit theorem for randomly forced PDE's
A Shirikyan
Probability theory and related fields 134 (2), 215, 2006
242006
Exponential mixing for a class of dissipative PDEs with bounded degenerate noise
S Kuksin, V Nersesyan, A Shirikyan
Geometric and Functional Analysis 30 (1), 126-187, 2020
232020
Euler equations are not exactly controllable by a finite-dimensional external force
A Shirikyan
Physica D: Nonlinear Phenomena 237 (10-12), 1317-1323, 2008
232008
Large deviations from a stationary measure for a class of dissipative PDEs with random kicks
V Jakšić, V Nersesyan, CA Pillet, A Shirikyan
Communications on Pure and Applied Mathematics 68 (12), 2108-2143, 2015
222015
The system can't perform the operation now. Try again later.
Articles 1–20